# SDR DALA1102669855

- Difficulty date: January 12, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 237 Rbl 55
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 237, RBL 55, CUSP WEB IS CRACKED IN 2EA PLACES STOP DRILLED CRACK IAW DC-9 A53-10-16. FABRICATED REPAIR DOUBLER IAW SRP DC9-A-53-10-16-801-663A -A. INSTALLED DOUBLER IAW SRP DC-9-A-53-10-16-801-663A-A.P-134 10 JAN 11.  REQUIRED INSPECTION COMPLETED.
